UMP Institutional Repository

Browse by Author All List

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: B
Number of items: 1.

B

Bilal, Muhammad and Norhayati, Rosli and Ahmad, Iftikhar and Ullah, Safi (2017) Numerical Solution of Second Order Delay Type Differential equation by Collocation Method via First Boubeker Polynomials. Global Journal of Pure and Applied Mathematics, 13 (9). pp. 6571-6582. ISSN 0973-1768

This list was generated on Sat Nov 17 03:02:56 2018 +08.